Open Access
Translator Disclaimer
Fall 2002 A Geometric Interpretation of $2 \times 2$ Markov Transition Matrices
P. H. Brill, M. Hlynka
Missouri J. Math. Sci. 14(3): 159-174 (Fall 2002). DOI: 10.35834/2002/1403159

Abstract

By creating a geometric interpretation for $2 \times 2$ Markov chain transition matrices, we obtain a simple graphical method for finding the limiting probability vector. As a bonus, the interpretation gives a geometric method for finding powers and roots of transition matrices.

Citation

Download Citation

P. H. Brill. M. Hlynka. "A Geometric Interpretation of $2 \times 2$ Markov Transition Matrices." Missouri J. Math. Sci. 14 (3) 159 - 174, Fall 2002. https://doi.org/10.35834/2002/1403159

Information

Published: Fall 2002
First available in Project Euclid: 4 October 2019

MathSciNet: MR1929068
Digital Object Identifier: 10.35834/2002/1403159

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 3 • Fall 2002
Back to Top